| Model Number |
359076 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Lead was capped due to out of range pacing impedance (greater than 3000 ohms) and non-capture at maximum output during interrogation.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.